Indexed metadata

Central limit theorem for the random variables associated with the IDS of the Anderson model on the lattice

Dhriti Ranjan Dolai

Source record

Source: Crossref

Published: Oct 26, 2026

DOI: 10.1142/s0129055x26610039

Open original source ↗

Source abstract

We consider the existence of the integrated density of states (IDS) for the Anderson model on the Hilbert space [Formula: see text] as an analogue of the law of large numbers (LLN). In this work, we prove an analogue of the central limit theorem (CLT) for a collection of random variables associated with the integrated density of states, for the class of test functions [Formula: see text], consisting of all once-differentiable functions on the real line whose derivative is continuous and has at most polynomial growth. Our result extends the work of Grinshpon-White (J. Spectr. Theory 12 (2022) 591–615), where the CLT was established for polynomial test functions.

Evidence graph

No public relationships recorded yet.

Integrity note: This page is a factual metadata record created by deterministic ingestion. It is not a claim that the work moves a mathematical frontier or has been independently verified.

Central limit theorem for the random variables associated with the IDS of the Anderson model on the lattice — Mathematical Frontier Network